About the Journal

Journal title Iraqi Journal for Computer Science and Mathematics 
Indexing Scopus

Online ISSN

Print ISSN

2788-7421

2958-0544

Frequency 4 issues per year

DOI

prefix 10.52866

Editor in Chief 

 

 

Editor in Chief 

 

 

Managing Editor

Assist. Prof. Dr.Mohammad Aljanabi, Full time editor at Iraqi Journal for Computer Science and Mathematics, College of Education, Al-Iraqia University, Iraq 

 Email:mohammad.khaleel@aliraqia.edu.iq

Assoc. Prof.Ahmed Shihab Albahri, Iraqi Comission for Computers and Informatics, Iraq

Email: ahmed.bahri1978@iips.icci.edu.iq

Assoc. Prof.Mohd Arfian Ismail, Faculty of Computing, College of Computing and Applied Sciences, Universiti Malaysia Pahang, Malaysia   

Email: arfian@ump.edu.my

 

Organized by Department of Computer, College of Education, Al-Iraqia University, Iraq
Citation Analysis Scopus  | Google Scholar
Acceptance Rate: 5%
Review Speed: 90 days 
   
 
Before submission,
You have to make sure that your paper is prepared using the IJCSM paper Template, or Latex Template has been carefully proofread and polished and conformed to the author guidelines.  
 
Online Submissions
Registration and login are required to submit items online and to check the status of current submissions. 

 

Announcements

How to avoid being rejected by Iraqi journal for computer science and mathematics journal

2023-09-29

We have received many emails asking about the journal criteria, and why their submission being rejected with out knowing the reason, in this video we are going to explain the journal criteria which if you lead may increase the chance for your submission to be accepted, if you have any questions, you may leave a comment on the video and we will reply to you as soon as possible

Kind regards

Dr. Mohammad Aljanabi

https://www.instagram.com/dr.mohammad.aljanabi/

https://www.tiktok.com/@dr.mohammad.aljanabi

https://youtu.be/IHDam-XmA84

Read more about How to avoid being rejected by Iraqi journal for computer science and mathematics journal

Current Issue

Vol. 5 No. 3 (2024)
View All Issues

IJCSM : Iraqi Journal for Computer Science and Mathematics
ISSN  2788-7421 (online) 

ISSN  2958-0544 (Print)
Organized by Department of Computer, College of Education, Al-Iraqia University 
Published by College of Education, Al-Iraqia University 
Website : https://journal.esj.edu.iq/index.php/IJCM/index
E : mohammad.cs88@gmail.com, ijcsm.editor@aliraqia.edu.iq